ResearcherID Thomson Reuters  

Cave, Christopher
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: I-3343-2016
Other Names: Cave, Chris
URL: http://www.researcherid.com/rid/I-3343-2016
ORCID: http://orcid.org/0000-0002-2886-2556
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Exactness of locally compact groups
 Author(s): Jacek Brodzki; Chris Cave; Kang Li
 Source: Advances in Mathematics Volume: 312 Pages: 209--233 Published: 2017
 DOI: 10.1016/j.aim.2017.03.020
added
11-May-17
2.  Title: Embeddings of locally compact hyperbolic groups into L-p-spaces
 Author(s): Cave, Chris; Dreesen, Dennis
 Source: Topology and Its Applications Volume: 214 Pages: 66-88 Published: DEC 1 2016
 Times Cited: 0
 DOI: 10.1016/j.topol.2016.09.009
added
27-Apr-17
3.  Title: {EQUIVARIANT} {COMPRESSION} {OF} {CERTAIN} {DIRECT} {LIMIT} {GROUPS} {AND} {AMALGAMATED} {FREE} {PRODUCTS}
 Author(s): CHRIS CAVE; DENNIS DREESEN
 Source: Glasgow Math. J. Volume: 58 Issue: 03 Pages: 739--752 Published: 2016
 Times Cited: 0
 DOI: 10.1017/S0017089516000082
added
11-Oct-16
4.  Title: EMBEDDABILITY OF GENERALISED WREATH PRODUCTS
 Author(s): Cave, Chris; Dreesen, Dennis
 Source: Bulletin of the Australian Mathematical Society Volume: 91 Issue: 2 Pages: 250-263 Published: APR 2015
 Times Cited: 0
 DOI: 10.1017/S0004972714000884
added
01-Jun-16
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: